# SDR CALA2022031700679

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS SEVERAL AREAS OF CORROSION IN FASTENER HOLES BE TWEEN FR.66-68 PER NR9290764/22764 GEN BY V061742 RMVD AND RPLD R2 DOOR SILL P/N D5348004320701 PO 1101622.9 IAW A 319 SRM 51-72-11 51-42-11 PG 1-2 AND PG 7,8 BY MECH V061742 INSP BY V077960
